Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 192, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 4, 2012, 1:55 AM EDT for 4 counties in New Jersey. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2012, 1:55 AM EDT (05:55 UTC)
- Expired
- Sep 4, 2012, 6:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ
The radar
The Philadelphia radar (KDIX), 43 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1055 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
867
WGUS81 KPHI 040555
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
155 AM EDT TUE SEP 4 2012
NJC001-005-007-015-041000-
/O.NEW.KPHI.FA.Y.0192.120904T0555Z-120904T1000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-BURLINGTON NJ-ATLANTIC NJ-
155 AM EDT TUE SEP 4 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
EASTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
WESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 600 AM EDT
* AT 155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL IN SOUTHERN
GLOUCESTER COUNTY. THE AREAS OF PRECIPITATION WERE MOVING TO THE
NORTH AROUND 15 MPH AND THEY SHOULD AFFECT PARTS OF EASTERN CAMDEN
COUNTY...WESTERN ATLANTIC COUNTY AND BURLINGTON COUNTY. THE
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE RAINFALL TOTALS
OF AN INCH OR TWO IN A SHORT AMOUNT OF TIME. LOCALIZED RAINFALL
AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE. THE HEAVY RAIN WILL
CAUSE FLOODING ON AREA ROADWAYS, AS WELL AS FLOODING IN AREAS OF
POOR DRAINAGE AND ALONG SMALL STREAMS AND CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3942 7479 3955 7504 3962 7512 4012 7478
4013 7476 3991 7452
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 3, 9:54 PM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Sep 3, 9:54 PM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 954 PM EDT MON SEP 3 2012 .SYNOPSIS... A WARM FRONT EXTENDED FROM LOW PRESSURE OVER THE LOWER OHIO RIVER VALLEY TO THE SOUTHERN DELMARVA THIS EVENING. THE LOW WILL GRADUALLY TRACK NORTHEAST AND PULL THE FRONT WARM FRONT SLOWLY NORTHWARD THROUGH OUR AREA BY TUESDAY EVENING. THE LOW WILL THEN MOVE INTO NEW ENGLAND BY WEDNESDAY EVENING. A TRAILING FRONTAL BOUNDARY WILL MOVE SLOWLY THROUGH OUR REGION WEDNESDAY NIGHT INTO THURSDAY, BUT ANOTHER FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE EARLY FRIDAY. IT MAY BE FOLLOWED BY A FRONTAL SYSTEM AROUND THE LATTER PART OF THE WEEKEND OR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 8 AM TUESDAY MORNING/... LSR HAS THE WIND EVENT VCNTY CAMDEN DE. WE'LL CHECK FURTHER ON TUESDAY REGARDING WHETHER IT WAS A TOR. FOR NOW...A WIND EVENT WITH FUNNEL CLOUD REPORTS. A BRIEF SURGE OF 40 PLUS KNOT WIND WAS EVIDENT ON DOX 88D FM A NWD MOVING GROUP OF CELLS AROUND 320-325P. DAMAGE TO OUR KNOWLEDGE WAS CONFINED TO ONE VERY SMALL AREA. NO INJURIES TO OUR KNOWLEDGE CAUSED BY THE WIND EVENT ITSELF. CONVECTIVE LULL IN DE/MD AND OUR CWA WITH HEAVIEST ACTIVITY MOVING NNE FROM THE S NJ COAST. THE MODELS ARE TRYING TO EXPLODE CONSIDERABLE HEAVY RAIN AND EMBEDDED TSTMS FROM PHL W AND SW IN THE 05Z-08Z TIME FRAME WHICH IF THIS OCCURS...IS GOING TO MAKE THE TUESDAY MORNING COMMUTE RATHER NASTY AND LOTS OF STMTS FROM MOUNT HOLLY. PWATS ARE OVER 2 INCHES AND CELL MOVEMENT WILL BE AROUND 10 KTS. FRESHENED 00Z/4 1HR FFG IS ALREADY LOW IN PARTS OF N DEL AND SE PA...NEAR OR JUST UNDER 1 INCHES. ALREADY HAVE HAD TWO SMALL STREAMS IN FLOOD OVER SE PA TODAY AND BOTH HAVE RECEDED. CONCERN FOR CONSIDERABLE FLOODING EARLY TUESDAY N OF THE WARM FRONT...SLOW MOVERS HIGH PWAT IF THE COSPA MODELED OUTBREAK OCCURS. TEMPS WERE MODIFIED SLIGHTLY FOR THE EVENING BUT OTRW ON TRACK. && .SHORT TERM /8 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... AN UPPER-LEVEL TROUGH WILL GRADUALLY MOVE INTO THE NORTHEAST AND MID ATLANTIC REGION DURING THIS TIME FRAME. AS THIS OCCURS, SOME OF THE MOISTURE ASSOCIATED WITH THE REMNANT CIRCULATION OF TROPICAL CYCLONE ISSAC WILL TRACK INTO OUR AREA. A BIT OF A STRENGTHENING SOUTHERLY FLOW WILL HELP TO INCREASE THE MOISTURE A BIT MORE, WITH PW VALUES NEAR 2.25 INCHES, AND WILL COMBINE WITH LIFT FROM A 850/500 MB VORTICITY CENTER. THE FORECAST SOUNDINGS INDICATE A VEERING LOW-LEVEL PROFILE WITHIN A RATHER MOIST ENVIRONMENT. THIS ALONG WITH SOME MID LEVEL ENERGY WILL HELP FOCUS SHOWERS AND SOME THUNDERSTORMS ACROSS THE AREA. THERE ARE DIFFERENCES AMONG THE MODEL GUIDANCE ON WHERE EXACTLY THE MAIN FOCUS OCCURS, HOWEVER THE POTENTIAL EXISTS FOR LOCALLY VERY HEAVY RAIN TO OCCUR AS SHOWERS BECOME MORE NUMEROUS. GIVEN THE SOUTHERLY FLOW, AREAS FROM THE INTERSTATE 95 CORRIDOR ON WESTWARD MAY BE IN LINE FOR THE HEAVIEST RAINFALL DUE TO A SOUTHWESTERLY STORM MOTION AND POSSIBLY REPEATED CONVECTIVE DEVELOPMENT OR TRAINING FOR A TIME. FOR MORE ADDITIONAL INFORMATION ON THE LOCALLY HEAVY RAINFALL AND THE ISSUANCE OF A FLASH FLOOD WATCH, SEE THE HYDROLOGY SECTION BELOW. THE FORECAST SOUNDINGS ALSO INDICATE THAT WHILE INSTABILITY IS PRESENT DURING THE DAY, THE RATHER MOIST PROFILE TENDS TO KEEP THE CONVECTION FROM GETTING REAL TALL AND THEREFORE LIMITING THE CHARGE SEPARATION. DESPITE THIS, WE ARE EXPECTING AT LEAST SOME THUNDERSTORMS AROUND THE CWA GIVEN THE TROPICAL ENVIRONMENT ESPECIALLY DURING THE AFTERNOON AND THEREFORE WILL CARRY A CHC FOR SCATTERED COVERAGE. DESPITE THE ABUNDANCE OF CLOUD COVER, TEMPERATURES SHOULD BE A BIT WARMER THAN TODAY AS THE FLOW TURNS MORE SOUTHERLY. THIS COULD BE THROTTLED BACK SOME THOUGH IF SHOWERS BECOME MORE NUMEROUS FASTER THAN CURRENTLY ANTICIPATED. WE MAINLY WENT WITH AN EVEN MOS BLEND FOR HIGHS. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE MAIN FOCUS OF THE LONG TERM FORECAST REMAINS AT THE FRONT END OF IT. THE WEATHER LOOKS SIGNIFICANT THEN; MOREOVER, THERE IS A LOT OF MODEL SPREAD BEGINNING EARLY IN THE WEEKEND (THE OPERATIONAL ECMWF IS MUCH MORE MERIDIONAL LATER IN THE PERIOD AND FEATURES A CUTOFF LOW DROPPING THROUGH THE SOUTHEASTERN U.S., WHILE THE OPERATIONAL GFS IS MUCH LESS AMPLIFIED AND MORE PROGRESSIVE). MID LEVEL ENERGY THAT INITIALLY IS IN THE FORM OF THE REMNANTS OF ISAAC AND THEN IN THE FORM OF A SEPARATE MID LEVEL IMPULSE MOVING THROUGH THE ZONAL FLOW WILL MOVE ACROSS THE BAROCLINIC ZONE NEAR OUR AREA INTO WEDNESDAY. SIGNIFICANT MOISTURE (H8 DEW POINTS NEAR 15 DEG C, H7 THETA E VALUES IN EXCESS OF 330 DEG K, AND PRECIPITABLE WATER VALUES NEAR OR IN EXCESS OF TWO INCHES) AND ADEQUATE INSTABILITY WILL BE IN PLACE. ALTHOUGH THERE ARE SOME SIGNS THAT THE TRAILING IMPULSE MIGHT MAKE A LITTLE BETTER PROGRESS THROUGH OUR AREA THAN PREVIOUSLY THOUGHT, THERE IS NOT GOOD MODEL AGREEMENT ON THIS. THERE IS DECENT AGREEMENT THAT THE STRENGTHENING LOWER LEVEL FLOW TUESDAY NIGHT INITIALLY WILL BE SOUTHERLY AND PARALLEL TO THE FRONT, AND SO WE EXPECT A WET TUESDAY NIGHT OVER MUCH OF THE AREA. WE ARE NOT CERTAIN THAT RAINFALL WILL BE ON THE WANE ON WEDNESDAY. HOWEVER, THE PRESENT FORECAST ACCEPTS THE IDEA THAT THE MID LEVEL RIDGE AXIS TO OUR EAST WILL MOVE FAR ENOUGH AWAY TO ALLOW THE TRAILING IMPULSE TO MAKE ENOUGH EASTWARD PROGRESS TO CREATE SOME DRYING AND REDUCTION IN FORCING DURING THE WEDNESDAY TO WEDNESDAY NIGHT TIME FRAME. THE ASSOCIATED SURFACE FRONT THAT PASSES EAST ACROSS OUR AREA MAY STALL CLOSE ENOUGH TO US AND REMAIN ACTIVE ENOUGH TO FOCUS ACTIVITY MAINLY SOUTH AND EAST IN THE THURSDAY TO THURSDAY NIGHT PERIOD. AFTER THAT, WE OPTIMISTICALLY KEEP FRIDAY AND FRIDAY NIGHT DRY BEFORE CHANCE POPS COME BACK INTO THE FORECAST. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE BULK OF THE PERIOD. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. OVERNIGHT...MVFR OR IFR CIGS WITH VCSH. CONCENTRATED AREAS OF HEAVY TSTMS MAY DEVELOP W AND SW OF PHL BETWEEN 05Z AND 08Z. LIGHT WIND MOSTLY E UNDER 15 KTS. FOR TUESDAY, SHOWERS ARE EXPECTED TO BECOME MORE NUMEROUS WITH EVEN SOME THUNDERSTORMS. GIVEN LOWER CONFIDENCE REGARDING THUNDER, NO MENTION WAS INCLUDED AT THIS TIME. MVFR CONDITIONS MAY IMPROVE TO VFR BEFORE MORE ORGANIZED SHOWERS DEVELOP, OTHERWISE SUB-VFR CONDITIONS ARE EXPECTED TO OCCUR. LOCALLY VERY HEAVY RAIN WILL TEND TO REDUCE THE VISIBILITIES QUICKLY FOR A TIME. SOUTHEAST TO SOUTH WINDS GENERALLY UP TO 10 KNOTS. OUTLOOK... TUESDAY NIGHT THROUGH WEDNESDAY...SHOWERS LIKELY WITH A CHANCE OF THUNDERSTORMS. THERE IS THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN ACCOMPANIED BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS. CONFIDENCE IS MODERATE TO HIGH. WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A DECREASING CHANCE OF SHOWERS AND THUNDERSTORMS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS. CONFIDENCE IS LOW TO MODERATE. THURSDAY NIGHT AND FRIDAY...MAINLY VFR. CONFIDENCE IS LOW. SATURDAY...MAINLY VFR, BUT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ESPECIALLY FROM THE DELAWARE VALLEY NORTHWEST. CONFIDENCE IS LOW. && .MARINE... SCA CANCELLED FOR THE TIME BEING. SCA CONDS IN THE ATLC WATERS MAY BECOME WIDESPREAD TUE AFTN AS LARGER SWELLS FROM LESLIE ARRIVE. MORE IN FUTURE AFD UPDATES. OUTLOOK... WE CONTINUE TO FORECAST WIND SPEEDS BELOW THE ADVISORY CRITERION OF 25 KNOTS THROUGH THE PERIOD, BUT WE ALSO CONTINUE TO FORECAST LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE TO AFFECT THE COASTAL WATERS OF DELAWARE AND NEW JERSEY FROM TUESDAY NIGHT INTO THE WEEKEND. IT IS LIKELY THAT A SMALL CRAFT ADVISORY ULTIMATELY WILL BE ISSUED. && .HYDROLOGY... CHESTER CREEK AT CHESTER CRESTED 8.92 FT AROUND 730 PM AND NOW ALL SMALL STREAMS WITHIN BANKS. VALLEY FORGE ON VALLEY CREEK HAD A DOUBLE FLOOD CREST TODAY AROUND 635 AM AND 1210 PM. A RATHER MOIST AIR MASS WILL REMAIN OVER THE AREA DURING THE NEXT COUPLE OF DAYS AS A SOUTHERLY LOW-LEVEL FLOW CONTINUES. IN ADDITION, THE REMNANTS OF ISSAC WILL CONTINUE TO ARRIVE ESPECIALLY TUESDAY INTO WEDNESDAY. THE PW VALUES ARE FORECAST TO INCREASE, FROM SOUTHWEST TO NORTHEAST, TO NEAR 2.25 INCHES TONIGHT AND TUESDAY. THIS WILL RESULT IN LOCALLY VERY HEAVY RAIN ALONG WITH FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS. IF THE HEAVY RAIN BECOMES FOCUSED ACROSS A WATERSHED, SOME OF OUR QUICKER RESPONDING WATERWAYS COULD HAVE SOME FLOODING. BASED ON THE RATHER HIGH PW VALUES AND THE FACT THAT THE CONVECTION WILL BE VERY EFFICIENT RAINFALL RATE PRODUCERS, A FLASH FLOOD WATCH HAS BEEN ISSUED. THIS WATCH WILL RUN THROUGH TUESDAY NIGHT AND INCLUDE THE INTERSTATE 95 CORRIDOR ZONES FROM TRENTON TO WILMINGTON. THESE AREAS HAVE ALREADY HAD LOCALLY VERY HEAVY RAIN LAST NIGHT AND TODAY, THEREFORE THE FLASH FLOOD GUIDANCE IS MUCH LOWER. DEPENDING ON TRENDS AND ADDITIONAL GUIDANCE, THIS WATCH MAY NEED TO BE EXPANDED WITH TIME. && .RIP CURRENTS... LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE WILL BE ARRIVING ALONG OUR COAST DURING THE NEXT SEVERAL DAYS. AS A RESULT, AT LEAST A MODERATE RISK OF RIP CURRENTS IS EXPECTED WITH EVEN THIS RISK POTENTIALLY RISING TO HIGH AT TIMES. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...FLASH FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR PAZ067>071. NJ...FLASH FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR NJZ015>019. DE...FLASH FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR DEZ001. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI NEAR TERM...DRAG 953 SHORT TERM...GORSE LONG TERM...DELISI AVIATION...DELISI/DRAG/GORSE 953 MARINE...DELISI/DRAG/GORSE 953 HYDROLOGY...953 RIP CURRENTS...
Hazardous weather outlook, Sep 3, 4:49 PM EDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 449 PM EDT MON SEP 3 2012 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027- PAZ054-055-060>062-042100- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON- 449 PM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001-NJZ015>019-PAZ067>071-042100- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 449 PM EDT MON SEP 3 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS REPORTS ARE ENCOURAGED. DEZ004-NJZ014-024>026-042100- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 449 PM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO THE WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-042100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 449 PM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 9:28 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Sep 4, 12:05 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Monmouth, Ocean | 4 hr |
| Sep 4, 1:25 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 4 hr |
| Sep 4, 1:34 AM EDT | Flash Flood Warning | PHI | Burlington, Ocean | 6 hr |
| Sep 4, 3:41 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Sep 4, 3:48 AM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Sep 4, 4:44 AM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Sep 4, 4:55 AM EDT | Small Craft Advisory | PHI | 47 hr | |
| Sep 4, 6:47 AM EDT | Areal Flood Warning | PHI | Burlington, Ocean | 3 hr |
| Sep 4, 12:08 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Mercer, Middlesex, Monmouth and 2 more | 4 hr |
| Sep 4, 12:15 PM EDT | Areal Flood Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 106 min |
| Sep 4, 12:39 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 56 hr |
| Sep 4, 1:13 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 62 min |
| Sep 4, 1:36 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 4 hr |
| Sep 4, 1:47 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Mercer | 3 hr |
| Sep 4, 1:58 PM EDT | Special Weather Statement | PHI | Burlington | 62 min |
| Sep 4, 2:11 PM EDT | Special Weather Statement | PHI | Monmouth | 34 min |
| Sep 4, 2:22 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset, Warren | 4 hr |
| Sep 4, 2:59 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Warren | 61 min |
| Sep 4, 3:13 PM EDT | Tornado Warning | PHI | Burlington, Ocean | 32 min |
| Sep 4, 3:40 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 4 hr |
| Sep 4, 4:13 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 54 min |
| Sep 4, 4:37 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 3 hr |
| Sep 4, 6:02 PM EDT | Areal Flood Warning | PHI | Burlington | 16 hr |
| Sep 4, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 65 min |
| Sep 4, 6:30 PM EDT | Tornado Warning | PHI | Burlington, Camden | 30 min |
| Sep 4, 7:01 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 55 min |
| Sep 4, 7:06 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 114 min |
| Sep 4, 7:15 PM EDT | Special Weather Statement | PHI | Mercer | 60 min |
| Sep 4, 7:33 PM EDT | Flash Flood Warning | PHI | Warren | 6 hr |
Nearby
Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.